Alert archive / Nevada / Wind Advisories in 2024
Wind Advisory 32, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 26, 2024, 2:09 AM PST for Clark County, Nye County, Nevada; Inyo County, San Bernardino County, California. It took effect at Nov 26, 2024, 9:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2024, 2:09 AM PST (10:09 UTC)
- In effect from
- Nov 26, 2024, 9:00 AM PST
- Expired
- Nov 26, 2024, 6:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1908 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226 WWUS75 KVEF 261009 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 209 AM PST Tue Nov 26 2024 CAZ520-261700- /O.NEW.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/ Owens Valley- Including the cities of Olancha, Lone Pine, Independence, and Bishop 209 AM PST Tue Nov 26 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...The Owens Valley south of Lone Pine. * WHEN...From 9 AM this morning to 6 PM PST this evening. * IMPACTS...Winds this strong can make driving hazardous, especially for high profile vehicles. Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...The strongest winds can be expected along Highway 395 in the Owens Valley between Olancha and Pearsonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving high profile vehicles. Secure outdoor objects. && $$ CAZ522>524-NVZ017-019-020-022-261700- /O.NEW.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Spring Mountains-Red Rock Canyon-Las Vegas Valley-Southern Clark County- Including the cities of North Las Vegas, Baker, Cal-Nev-Ari, Pahrump, Las Vegas, Indian Springs, Mitchell Caverns, Shoshone, Amargosa Valley, Fort Irwin, Furnace Creek, Searchlight, Barstow, Primm, Daggett, Boulder City, Stovepipe Wells, Mt Charleston, Mountain Pass, Desert Rock, Red Rock Canyon, and Henderson 209 AM PST Tue Nov 26 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected especially near mountains and higher terrain. * WHERE...In California, Death Valley National Park, Eastern Mojave Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * WHEN...From 9 AM this morning to 9 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AZZ036-NVZ021-261700- /O.NEW.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Laughlin, Hoover Dam, Mohave Valley, and Oatman 209 AM PST Tue Nov 26 2024 /309 AM MST Tue Nov 26 2024/ ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM PST /10 AM MST/ THIS MORNING TO 9 PM PST /10 PM MST/ THIS EVENING... * WHAT...South or southwest winds 20 to 30 mph across portions of Boulder Basin and the Overton Arm of Lake Mead. * WHERE...Lake Mead. * WHEN...From 9 AM PST /10 AM MST/ this morning to 9 PM PST /10 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JA
3 follow-up statements
023 WWUS75 KVEF 261251 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 451 AM PST Tue Nov 26 2024 NVZ019-261715- /O.UPG.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/ /O.NEW.KVEF.HW.W.0006.241126T1251Z-241127T0500Z/ Spring Mountains-Red Rock Canyon- Including the cities of Red Rock Canyon and Mt Charleston 451 AM PST Tue Nov 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red rock Canyon and gusts to 75 mph above 7000 feet. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages may result. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris, tree limbs and downed power lines or poles. Use extra caution if you must drive. && $$ CAZ520-261715- /O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/ Owens Valley- Including the cities of Olancha, Lone Pine, Independence, and Bishop 451 AM PST Tue Nov 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Owens Valley. * WHEN...From 9 AM this morning to 6 PM PST this evening. * IMPACTS...Winds this strong can make driving hazardous, especially for high profile vehicles. Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...The strongest winds can be expected along Highway 395 in the Owens Valley between Olancha and Pearsonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving high profile vehicles. Secure outdoor objects. && $$ CAZ522>524-NVZ017-020-022-261715- /O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Las Vegas Valley- Southern Clark County- Including the cities of North Las Vegas, Baker, Cal-Nev-Ari, Pahrump, Las Vegas, Indian Springs, Mitchell Caverns, Shoshone, Amargosa Valley, Fort Irwin, Furnace Creek, Searchlight, Barstow, Primm, Daggett, Boulder City, Stovepipe Wells, Mountain Pass, Desert Rock, and Henderson 451 AM PST Tue Nov 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected especially near mountains and higher terrain. * WHERE...In California, Death Valley National Park, Eastern Mojave Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, Southern Clark County, and Western Clark and Southern Nye County. * WHEN...From 9 AM this morning to 9 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AZZ036-NVZ021-261715- /O.CON.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Bullhead City, Laughlin, Hoover Dam, Mohave Valley, and Oatman 451 AM PST Tue Nov 26 2024 /551 AM MST Tue Nov 26 2024/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM PST /10 AM MST/ THIS MORNING TO 9 PM PST /10 PM MST/ THIS EVENING... * WHAT...South or southwest winds 20 to 30 mph across portions of Boulder Basin and the Overton Arm of Lake Mead. * WHERE...Lake Mead and Lake Mohave. * WHEN...From 9 AM PST /10 AM MST/ this morning to 9 PM PST /10 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters are urged to seek safe harbor and avoid the open water. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JA
611 WWUS75 KVEF 261652 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 852 AM PST Tue Nov 26 2024 NVZ019-270200- /O.CON.KVEF.HW.W.0006.000000T0000Z-241127T0500Z/ Spring Mountains-Red Rock Canyon- Including the cities of Mt Charleston and Red Rock Canyon 852 AM PST Tue Nov 26 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red Rock Canyon and gusts to 75 mph above 7000 feet. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages may result. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris, tree limbs and downed power lines or poles. Use extra caution if you must drive. && $$ CAZ520-270200- /O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0200Z/ Owens Valley- Including the cities of Independence, Olancha, Lone Pine, and Bishop 852 AM PST Tue Nov 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Owens Valley. * WHEN...Until 6 PM PST this evening. * IMPACTS...Winds this strong can make driving hazardous, especially for high profile vehicles. Gusty winds will blow around unsecured objects. * ADDITIONAL DETAILS...The strongest winds can be expected along Highway 395 in the Owens Valley between Olancha and Pearsonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving high profile vehicles. Secure outdoor objects. && $$ CAZ522>524-NVZ017-020-022-270200- /O.CON.KVEF.WI.Y.0032.241126T1700Z-241127T0500Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Las Vegas Valley- Southern Clark County- Including the cities of Indian Springs, Fort Irwin, Daggett, Primm, Furnace Creek, North Las Vegas, Baker, Pahrump, Amargosa Valley, Boulder City, Shoshone, Barstow, Stovepipe Wells, Henderson, Desert Rock, Cal-Nev-Ari, Mountain Pass, Mitchell Caverns, Searchlight, and Las Vegas 852 AM PST Tue Nov 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected, especially near mountains and higher terrain. * WHERE...In California, Death Valley National Park, Eastern Mojave Desert, and Western Mojave Desert. In Nevada, Las Vegas Valley, Southern Clark County, and Western Clark and Southern Nye County. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages may result. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AZZ036-NVZ021-270200- /O.CON.KVEF.LW.Y.0008.241126T1700Z-241127T0500Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Laughlin, Mohave Valley, Oatman, Hoover Dam, and Bullhead City 852 AM PST Tue Nov 26 2024 /952 AM MST Tue Nov 26 2024/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST /10 PM MST/ THIS EVENING... * WHAT...South or southwest winds 20 to 30 mph across portions of Boulder Basin and the Overton Arm of Lake Mead. * WHERE...Lake Mead and Lake Mohave. * WHEN...Until 9 PM PST /10 PM MST/ this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters are urged to seek safe harbor and avoid the open water. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
845 WWUS75 KVEF 270143 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 543 PM PST Tue Nov 26 2024 CAZ522>524-NVZ017-020-022-270245- /O.CAN.KVEF.WI.Y.0032.000000T0000Z-241127T0500Z/ Death Valley National Park-Western Mojave Desert-Eastern Mojave Desert-Western Clark and Southern Nye County-Las Vegas Valley- Southern Clark County- Including the cities of Mountain Pass, Furnace Creek, Daggett, Baker, Indian Springs, Shoshone, North Las Vegas, Cal-Nev-Ari, Stovepipe Wells, Primm, Mitchell Caverns, Searchlight, Barstow, Desert Rock, Henderson, Pahrump, Fort Irwin, Amargosa Valley, Las Vegas, and Boulder City 543 PM PST Tue Nov 26 2024 ...WIND ADVISORY IS CANCELLED... Winds have decreased across the area and the Wind Advisory has been canceled. $$ AZZ036-NVZ021-270245- /O.CAN.KVEF.LW.Y.0008.000000T0000Z-241127T0500Z/ Lake Mead National Recreation Area-Lake Mead National Recreation Area- Including the cities of Oatman, Mohave Valley, Laughlin, Hoover Dam, and Bullhead City 543 PM PST Tue Nov 26 2024 /643 PM MST Tue Nov 26 2024/ ...LAKE WIND ADVISORY IS CANCELLED... Winds have decreased across area lakes and the Lake Wind Advisory has been canceled. $$ CAZ520-270245- /O.EXP.KVEF.WI.Y.0032.000000T0000Z-241127T0200Z/ Owens Valley- Including the cities of Bishop, Independence, Olancha, and Lone Pine 543 PM PST Tue Nov 26 2024 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... Winds have decreased across the area and the Wind Advisory has been canceled. $$ NVZ019-270500- /O.CON.KVEF.HW.W.0006.000000T0000Z-241127T0500Z/ Spring Mountains-Red Rock Canyon- Including the cities of Mt Charleston and Red Rock Canyon 543 PM PST Tue Nov 26 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph in Red Rock Canyon and gusts to 75 mph above 7000 feet. * WHERE...Spring Mountains-Red Rock Canyon. * WHEN...Until 9 PM PST this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages may result. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch for falling debris, tree limbs and downed power lines or poles. Use extra caution if you must drive. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas AN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 25, 7:05 PM PST, 7 hours 4 minutes earlier.
Area forecast discussion, Nov 25, 7:05 PM PST, 7 hours 4 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 705 PM PST Mon Nov 25 2024 .SYNOPSIS...A potent Pacific Storm will spread extensive moisture across the region today. This will result in a major snowfall event for the high Sierra today through Tuesday night along with significant rainfall in the Owens Valley. Elsewhere, chances of light precipitation will spread across the area along and northwest of the I-15 corridor. Cooler and drier northwest flow will develop by Thanksgiving Day followed by a weak Southern California cutoff low approaching the region this weekend. && .UPDATE...Precipitation chances increase tonight and the heaviest precipitation is expected late tonight into tomorrow morning, primarily north and west of Interstate 15. So far the greatest totals have been observed in the Owens Valley, where some locations received between .25 and 1 inch of liquid precipitation over the past 12 hours. This included a mix of rain and snow near Bishop. Low elevation locations in southern Nevada generally received less than .1 inch of rain. Temperatures on Mt. Charleston were cool enough for a mix of rain and snow this morning, but temperatures rose throughout the day and most precipitation fell as liquid rainfall. Totals were over 1 inch in upper Kyle Canyon. Current snow depths above 10kft in the Eastern Sierra are 1 to 1.5 feet. Besides precipitation, southwesterly winds will increase tomorrow with occasional gusts to 40 mph over high terrain. .SHORT TERM...Through Wednesday. Continuing to monitor the ongoing atmospheric river and incoming system that will bring precipitation to the region through the short term. The moisture hose form the Pacific is now open as an IVT plume spreads into the region. Anomalous moisture will be in place over the region tonight through Tuesday with a 250 kg/ms IVT plume spreading east through the Southwest US and PWATs climbing to be 200%- 300% of normal. One limiting factor keeping this from being a widespread significant event is the lack of forcing. A few waves of vorticity advection will bring waves of precipitation, mainly this evening. Jet dynamics will help enhance precipitation tonight as well with a jet streak passing through central Nevada. Overall though, upslope with be the main forcing mechanism through Tuesday before the main system digs south Tuesday night. The main area of concern will be the Sierra into the Owens Valley where the highest moisture will set up. Fairly continuous rainfall is expected on the eastern Sierra slopes tonight through Tuesday night which will result in significant rain totals. The heaviest rain will be through Tuesday morning, which WPC has highlighted with a marginal risk for excessive rainfall and flooding for Tuesday. NBM shows a greater than 50% probability for over 0.50 inches of total rainfall falling between 10 PM tonight through 10 AM Tuesday from the Sierra peaks into the Owens Valley, with a 30%-40% probability for over 1 inch of total rainfall in the Owens Valley and a 50%-60% probability in the Sierra for the same time range. Storm total rainfall still remains in the 1.00-3.00 inch range buy the time precipitation ends Wednesday. Higher rainfall amounts are possible in the central Sierra through Hwy-395 between Cartago to Independence where NBM has a 40% probability for over 3 inches of total rainfall. Heavy rain will be possible at times, which could result in water flowing in washes, ponding of water on roadways, and rock/mud slides in canyons and steep terrain. There also continues to be a concern for debris flows from the Horseshoe Fire, especially through Carroll Creek. Outside of the Sierra and Owens Valley, rainfall will be lighter and impacts will be lower. Currently expecting 0.10 to 0.25 inch of rain through areas northwest of the I-15 as well as in northern Mohave County. Little to no rain is expected further south. The exception will be the Spring Mountains where upslope flow in a moist environment will allow for higher rainfall amounts. There is a 40%- 50% probability for rainfall totals over 1.00, most of it falling tonight through Tuesday morning. Snow will be limited to the Sierra peaks as snow levels through Tuesday climb to 8500ft or higher by tonight as warm, moist air surges into the region and then will remain high through Tuesday. Snow level will finally fall Tuesday evening and overnight to around 7000ft as the main system slide through, however precipitation will be lighter and winding down by that time. No changes were made to the winter headlines in effect for the Sierra and White Mountains. In the Spring Mountains, snow will be limited to the peak until the snow levels fall Tuesday night and Wednesday morning, but only an inch of two of accumulations is expected. Southwest to west winds will increase Tuesday as the pressure gradient increases with the incoming shortwave. Gusts of 25-35 MPH are expected through the typical southwesterly belt from Barstow, CA through Las Vegas, NV through northwest Arizona, with lighter winds elsewhere. The probability for impactful gusts over 40 MPH is low so not widespread wind impacts expected. The band of precipitation will wind down and shift southeast Wednesday as the shortwave weakens and moves into the Four Corners region. This will shove the better moisture into southern NEvada and Arizona then out of the region by Wednesday night. With waning moisture and limited forcing as the shortwave will be weakening, lighter precipitation and lower impacts are expected Wednesday compared to tonight through Tuesday night. After a significant warm up on Tuesday with high temperatures climbing 5-10 degrees compared to today, temperatures on Wednesday will fall back to near normal or slightly below normal. .LONG TERM...Thanksgiving Day through Sunday. Thanksgiving Day will bring near normal temperatures and dry conditions to the region as the overall pattern shifts out of the trough phase and into the ridge phase. A weak upper-level trough looks to skirt the region at some point within this timeframe along with some leftover moisture from the early-week atmospheric river. The highest PoPs are up to 40% in western San Bernardino County with PoPs tapering off as latitude is gained. The greatest chances for measurable precipitation are along the Eastern Sierra Slopes and other higher terrain as orographic lift assists in the precipitation process. All this to say if precipitation does fall it will likely be light and beneficial aside from some wet roadways. && .AVIATION...For Harry Reid...Ceilings will be the main concern this TAF period. Ceilings should be around 10-12K feet through early afternoon before dropping to 6-8K feet as chances for light rain increase. If rain falls at the terminal, ceilings could drop as low as 4K feet. Rain chances should decrease this evening and end overnight, with ceilings rising back to 8-10K feet. Ceilings could start lowering again as early as Tuesday morning, and this will become more likely Tuesday evening through Wednesday morning, when the best chances for rain at the terminal will occur. Expect light winds until Tuesday morning, when south winds should increase, with gusts of 15 to 20 knots possible. For the rest of southern Nevada, northwestern Arizona, and southeastern California...KBIH will have the worst conditions this TAF period. Morning snow should change to rain by noon or shortly after, but ceilings below 2K feet have been persistent and may not rise much until rain chances end Tuesday night/Wednesday morning. Conditions will deteriorate across the southern Great Basin tonight into Tuesday morning, although most of this region will not see conditions as poor as KBIH. Conditions will be better in the Mojave Desert. For KDAG and the Las Vegas Valley, ceilings of 6K-10K feet can be expected through the TAF period, dropping as low as 4K feet when rain falls, which is more likely in the Las Vegas Valley this afternoon and evening and again during the day on Tuesday. Farther south, expect VFR conditions at KIFP and KEED at least through Tuesday night, with brief lowering possible Wednesday morning. West to southwest winds will increase over the Sierra crest and also in a belt roughly from KDAG through the northern half of Mohave county tonight and Tuesday, with gusts of 20 to 30 knots common, and higher gusts in the mountains. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Meltzer SHORT TERM...Nickerson LONG TERM...Sarment AVIATION...Morgan For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 2:09 AM PST | Lake Wind Advisory | VEF | 16 hr | |
| Nov 26, 4:51 AM PST | High Wind Warning | VEF | Clark, Nye | 16 hr |
Nearby
Wind Advisories in Nevada, 2024Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.